# SDR SWAA2015123047532

- Difficulty date: December 17, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 41,919 hours, 24,364 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6545754
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS FWD OTBD SEAT TRACK CORRODED.  R & R SEAT TRACK IAW SRM & MM.
